# SDR CA190618002

- Difficulty date: June 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 14 hours
- Engine: Hnywl AS90711A
- System (JASC): 2460 · DC Power Distribution System
- Part: Dcpc
- Part number: 975GC02Y06
- Condition: False Indication
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE CREW NOTICED THE BLINKING OF THE BATTERY AND GENERATOR LIGHTS FOLLOWED WITH ASSOCIATED CAS MESSAGE. ALL THE LIGHTS COME AND GO BUT THE VOLTAGES ON THE ELECTRICAL SYNOPTIC PAGE NEVER FLUCTUATE. CREW AWARE OF THIS CONDITION (FALSE MESSAGES). (TC# 20190618002)
